# SDR IPXA09556086

- Difficulty date: May 4, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 DRILL START ON FRAME FLANGE BS 1620 AT STR 14R AT FRAME SPLICE.  REMOVED 9 SECTION OF THE FRAME STRINGER 12 RT TO STRINGER 14 R AND PREQURED(?) ZEE FRAME AND INSTALLED/REPAIRED PER SRM 53-00-07-2R.
